I had been taking keppra for about 3 weeks at a relatively low dose, but i was suffering from depersonalization (rare side effect) i started having panic attacks and kept thinking i was about to have a seizure at all times.
so my doctor switched me to klonopin...and i hate it so far! i just need to know if these side effects pass.
i completely sedated, i can barely walk. my pupils are completely dilated and i am so incredibly dizzy it's unbarable. i feel as if i'm going insane. my hearing will completely blank out for a second, come back, then blank out again. this happens quite often at night, and i'm worried its some new type of seizure.
if theres anyone with any experience with this drug...please help! i feel like everytime i take the pill its like taking poison! i have been on it for four days now.
Me and My Shadow Feb 18
Created by bardcat02/18/2008 - 2:01pm|9 Views|2 Comments
Blog Posted To: Me and my Shadow
Wow it has been two months since my re-diagnosis of Epilepsy. The newness has now worn off. The medications are starting to not make me so drowsy and worn out all the time, that is the good. The bad is that I am really getting tired of having to rely on...
still left wondering???
Created by Maggieat07/10/2007 - 8:00pm|379 Views|11 Comments
Blog Posted To: neuro vs psych/psychologist
Well it will be 3 yrs.in Sept.that this all started and still no real answers.I was taking Effexor and the new psych just weened me off of it.Now I go back to see him in 2 weeks and he will ween me off Klonopin..then he says the Lamictal...